Limit search to available items
Book Cover
E-journal

Title Portugaliae mathematica
Published Lisboa, Gazeta de matemática
v. 1- 1937-
Online access available from:
Academic OneFile (Gale)    01 Mar. 2012 - 31 Dec. 2018
View Resource Record  

Copies

Description Online resource
Notes Editors: v. 1- A. Monteiro and others
Also issued online
Contributions in English, French, German, Italian or Portuguese
Issuing Body Vols. 1-4 published by Faculdade de Ciências, Universidade de Lisboa; <v. 35, no. 3/4-> by Gazeta de matemática
Has Indexes Vols. 1-20, 1937-61
Subject Mathematics -- Periodicals
Form Electronic journal
Author Monteiro, Antonio A. R., 1907-1980
Faculdade de Ciências de Lisboa
LC no. a 41002642
ISSN 1662-2758
0032-5155
ABBREV TI Port. math
OTHER TI Portugaliae mathematica
Gazeta de matemática